# SDR F3LA96054

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546811
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE WORKING FLOOR WEB AT BS 987, FOUND CORROSION AND MECHANICAL DAMAGE ON FRAME AT BS 993, RBL 49, WL 210-206. BLENDED OUT CORROSION ON FRAME.  FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA OF FRAME.  MECHANICAL DAMAGE WAS LOCATED ON WEB AREA OF FRAME.  CUTOUT DAMAGED AREA.  FAIL/SAFE CHORD ON FRAME WAS ALSO DAMAGED.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS FOR FRAME FLANGE, FRAME WEB, AND FAIL/SAFE CHORD.  TREATED ALL REPAIR PARTS AND INSTALLED WET WITH SEALANT.  REF SRM 51-40-2, SRM 51-40-3, SRM 51-40-4.  WORK ACCOMPLISHED ON TRAMCO MWO NR INTERIOR 230.  (M)
